# SDR U2RA2012010273741

- Difficulty date: January 2, 2012
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N169CA
- Make and model: Boeing 757236
- Aircraft serial: 25592
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R4 DOOR DOES NOT ARM.  ADJUSTED GIRT BAR STRAP AND GROUND OPS CHECKED GOOD IAW AMM 25-66-01.
